It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Deltoro,

Those comments from those pinheads really ticked me off! I remember I went into a convenience store to buy windshield fluid (during my initial break out) and the guy at the cash register begins telling me that I have really bad acne (no ***** sherlock!) and that he has this soap that I can purchase from him that will clear me up. Thanks, but MIND YOUR OWN BUSINESS! Honestly, no one understands the effects of acne other than those that go through it. No, this is not a serious disease that will kill you. But, the emotional effects can cause an unhealthy, isolated lifestyle. I know, on several occasions, I have been pointed out and asked "what do you think it is? what do you think is causing your acne?" And the most frustrating part is that I eat better than the average american... so, it ISNT something I or any of us are doing. Countless times, I have heard "You would be so gorgeous if your face cleared up." and it was worse overseas. But, it is actually funny, as my face clears up... I still notice my gestures and reactions (as an insecure girl hiding her face) are still there. I guess that something I ll have to work on...

On another note, a friend of mine recommended getting a hair analysis to detect heavy metals. In addition, she recommended checking certain vitamins deficiencies and/or abundancies which may be causing acne. I will try and keep you updated on what I discover and if it contributes to the acne. I, also, do think that it is a possibility that the strep is linked to the accutane. Not directly, but accutane does weaken your immune system... therefore making you more susceptibe to sicknesses. If you can, I would recommend a really good vitamin C and the vitamin called quercertin. It will boost your immune system which you need right now. Also, check if you can get some liver homeopathy to make sure your liver is properly functioning and flushing out. Honestly, I am in my 14 week. My side effects are so minimal. My ND says that I responded really well to the drug bc my body is functioning properly and my liver is being supported.and my derm is so impressed with my progress with my dose. He says the standard is 120mg per kg of body weight. It doesnt matter how long (atleast 20 weeks). But, that is the standard derms are coming up with. I started clearing my 5 th week... so , you should begin to see results soon. But, again, everyone is different.

Keep popping the pill... the results will follow! Did your derm up your dose?





All times are GMT -7. The time now is 05:35 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!